# SDR UIEA2025021300136

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 100,234 hours, 17,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK/FLOOR AT RBL 11.33 AND STA. 1675 AFT CARGO COMPARTMENT.( REPLACED TWO EACH SECTIONS OF SEAT TRACKS FROM PREVIOUSLY REPAIR STA 1610 TO 1766.5 TO FACTORY SPLICE AND 2ND SECTION FROM STA. 1766.5 TO STA 1910 TO PREVIOUS REPAIR RBL 11.33 PER B747-400F SRM 53-00-52-2R-12 REP 12 REV 102. REPAIRED ON HM627-20061 AFT CARGO COMPARTMENT. NO FURTHER DEFECTS NOTED. )
